# SDR CALA2015031793429

- Difficulty date: March 12, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 69,108 hours, 26,191 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR LOADS EMER R FAULT WHEN PERFORMING EMER LIGHTS TEST.  REMOVED & INSTALLED SAME BATTERY PACK & RESEATED CONNECTOR ON POWER SUPPLY UNIT.  RETESTED & CHECKED OKAY.
